Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/2942
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aslan, İsmail | - |
dc.contributor.author | Duman, Oktay | - |
dc.date.accessioned | 2019-12-25T14:34:15Z | |
dc.date.available | 2019-12-25T14:34:15Z | |
dc.date.issued | 2019-03 | - |
dc.identifier.citation | Aslan, I., & Duman, O. (2019). Summability on Mellin-type nonlinear integral operators. Integral Transforms and Special Functions, 30(6), 492-511. | en_US |
dc.identifier.issn | 1065-2469 | - |
dc.identifier.uri | https://doi.org/10.1080/10652469.2019.1594209 | - |
dc.identifier.uri | https://hdl.handle.net/20.500.11851/2942 | - |
dc.description.abstract | In this study, approximation properties of the Mellin-type nonlinear integral operators defined on multivariate functions are investigated. In order to get more general results than the classical aspects, we mainly use the summability methods defined by Bell. Considering the Haar measure with variation semi-norm in Tonelli's sense, we approach to the functions of bounded variation. Similar results are also obtained for uniformly continuous and bounded functions. Using suitable function classes we investigate the rate of convergence in the approximation. Finally, we give a non-trivial application verifying our approach. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Taylor and Francis Ltd. | en_US |
dc.relation.ispartof | Integral Transforms and Special Functions | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Summability process | en_US |
dc.subject | nonlinear integral operators | en_US |
dc.subject | convolution-type integral operators | en_US |
dc.subject | Mellin-type integral operators | en_US |
dc.subject | bounded variation | en_US |
dc.title | Summability on Mellin-Type Nonlinear Integral Operators | en_US |
dc.type | Article | en_US |
dc.rights.holder | This is an Accepted Manuscript of an article published by Taylor & Francis in [Summability on Mellin-type nonlinear integral operators] on 20.03.2019, available online: http://www.tandfonline.com/10.1080/10652469.2019.1594209. | en_US |
dc.department | Faculties, Faculty of Science and Literature, Department of Mathematics | en_US |
dc.department | Fakülteler, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.identifier.volume | 30 | en_US |
dc.identifier.issue | 6 | en_US |
dc.identifier.startpage | 492 | en_US |
dc.identifier.endpage | 511 | en_US |
dc.authorid | 0000-0001-7779-6877 | - |
dc.identifier.wos | WOS:000461919900001 | - |
dc.identifier.scopus | 2-s2.0-85063138584 | - |
dc.institutionauthor | Duman, Oktay | - |
dc.identifier.doi | 10.1080/10652469.2019.1594209 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.scopusquality | Q3 | - |
dc.identifier.wosquality | Q2 | - |
item.fulltext | With Fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.cerifentitytype | Publications | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
crisitem.author.dept | 07.03. Department of Mathematics | - |
Appears in Collections: | Matematik Bölümü / Department of Mathematics Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
revised-mellin-itsf.pdf | 908.12 kB | Adobe PDF | ![]() View/Open |
CORE Recommender
SCOPUSTM
Citations
13
checked on Mar 29, 2025
WEB OF SCIENCETM
Citations
14
checked on Jan 18, 2025
Page view(s)
86
checked on Mar 31, 2025
Download(s)
74
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.